# SDR SIMA20160814002

- Difficulty date: August 14, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 15,778 hours, 10,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE SKIN HAS A CRACKED REPAIR DOUBLER NEAR THE THIRD STEP FROM THE TOP.  APPROX. 1/2 INCH LONG.   REMOVED AND REPLACED THE DOUBLER IAW SRM 52-44-04.
